# SDR ASOA2013121309645

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,389 hours, 33,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT PORTION OF EMERGENCY LIGHT AT 18B MISSING.  SECURED EMERGENCY LIGHT IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED.
